Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
9:00am - 3:00pm 360 mins
Info
Networking
Evolution Golf Invitational

Location: Scotland Run Golf Course

Tee off your conference experience at the scenic Scotland Run, which Golf Digest named the No. 1 golf course in the Philadelphia region to entertain groups. We’ll kick off with breakfast and a turn in the simulator room, followed by a shotgun start. Network with fellow attendees as you enjoy this unique course.

Separate registration required and space is limited. Priced at $249, which includes:

  • Transportation to and from event
  • Breakfast, lunch & drinks
  • Access to the simulator room
  • Golf cart rental
  • Swag bag

Bring your own foursome – or we’ll pair you up!

Additional golf event options provided by TrainOurTroops:

  • Par 3 Hole-in-One for $10,000! ($10 per shot donation/three shot maximum)
  • Tiger Woods Hole - par 5 tee-off 200 yards closer to the pin. ($20 donation per team)
  • 4 Mulligans. ($20 donation per team)
  • 50/50 Raffle. (Any donation amount • drawing held after golf rounds completed • winner gets 50% of pot and 50% of pot goes to training veterans)

If your organization is interested in donating $1,000* and having your logo on signage at the $10,000 hole-in-one, submit your donation and logo here

*TrainOurTroops is a 501(c)3 nonprofit organization

If you are interested in sponsoring a foursome, please contact us here.

10:00am - 5:00pm 420 mins
Info
Registration
Registration

Location: 200 Level, Bridge Outside Hall A

12:00pm - 5:00pm 300 mins
Info
Hackathon
Business Innovation Hackathon sponsored by Office Depot & iMarket2
  • Howard M. Cohen - Senior Resultant, HMC Write Now
  • Michael Schmidtmann - Owner, Trans4mers
  • Heather Harlos - Strategic Program Manager, Synnex Corporation
  • John Davenjay - CEO, Bowman Williams
  • Angela Leavitt - Founder & CEO, Mojo Marketing
  • Salwa Scarpone - Vice President, Marketing, WTG
  • Julie Dzubay - Vice President, Sales Operations, WTG
  • Dawn Riziti - Senior Channel Program Manager, Office Depot
  • Erin Shah - Sales Enablement Specialist, Office Depot
  • Kyle Burt - Founder & Lead Consultant, Catch Solutions
  • Sunandini Verma - Founder & CEO, Amrev Media Inc.
  • Mary Stanhope - Founder, Principal Consultant, iMarket2

Location: 300 Level, 303A

Hacking isn’t just about code — it’s about learning and creative problem-solving. In our first CP Evolution Business Innovation Hackathon, we’ll bring together entrepreneurs, technologists, marketing and sales experts, HR specialists and other facilitators from the channel community. On Tuesday, Oct. 9, from noon until 5 p.m., join us high above the Pennsylvania Convention Center hall floor. You can watch as we transform an empty space into the Channel Partners Evolution Expo while joining intimate roundtable discussions with experts who will help you transform your business through interactive workshops including:

1. Me2B: Why Personal Branding Is Essential

2. Tactical LinkedIn: Using Social Media to Advance Your Business

3. Developing a Winning Business Plan + Elevator Pitch

4. Innovative Ideas to Win New Business

5. Effective Strategies for Hiring & Retaining MSP Employees

6. Communicating with Style

7. Marketing With Purpose: Building Loyalty With Your Customers

8. Cracking the MDF Code: How to Secure Market Development Resources

9. How To Stay Top of Mind for Customers During the Sales Process 

10. Using Storytelling to Grow Your Business 

Experts will be recruited by Channel Partners and Channel Futures as well as Channel NX2Z and local partners. Admission will be by invitation for local entrepreneurs. CP Evolution attendees will require a Conference Pass.

Conference & Expo pass required to attend this session.

12:00pm - 8:00pm 480 mins
Info
Co-Located Events
AVANT Special Forces Training

Location: 200 Level, 201A

Join AVANT to help train and enable the channel to sell today’s hottest IT solutions, including SD-WAN, UCaaS, IaaS and colo.

AVANT is well known for its Special Forces Training, with participants in the last five training events earning an average NPS score of 87. Special Forces is an intense sales training — like nothing you have never seen before! AVANT is bringing the partner community together with thought leaders and key vendors of next-generation IT solutions for a training event dedicated to sales strategies, tactics and tools that will enable partners to transform their business to that of a true trusted adviser.

The event will start with a welcome lunch at noon and continue through 6 p.m., when we kick off a cocktail and networking reception.

Watch AVANT's video to learn more >>

Noon - Lunch

1:00 - Special Forces Kickoff – Mega Trends Driving Today’s IT Sales Opportunities – With Drew Lydecker: http://bit.ly/2zDSqEw

1:45 - Winning Today’s Cloud Sales Opportunities – IaaS, DRaaS, Colo, Hyperscale and Hybrid

2:35 - Engaging in and Winning Security Opportunities – The Fastest Growing Opportunity for the Next Decade

3:00 - Break

3:15 - AVANT BattleApp – Your Weapon to Win the War in IT Sales: http://bit.ly/2R8afC7

4:10 - How to Excel as a Trusted Adviser

4:30 - Winning UCaaS/CCaaS Sales Opportunities

5:00 - Dominating the SD-WAN Tidal Wave!

5:30 - Channel Sales Lessons Learned — With Drew Lydecker

6:00 - Cocktails in the AVANT Lounge for Special Forces Graduates


Separate registration required. 

5:00pm - 8:00pm 180 mins
Info
Networking
Alliance of Channel Women Networking Event

Location: 100 Level, 111A

The Alliance of Channel Women ACWConnect Live Networking Event is the perfect way to kick off Channel Partners Evolution!

Light Up Your Life!

Are you honoring your commitments to yourself? Join the Alliance of Channel Women, as well as our guest speakers and sponsors, as we examine ways to “Light up Your Life!” both personally and professionally. Is it possible to maintain work-life balance while fully pursuing your passions? Our special guests will share the insight they’ve gained while searching for and maintaining balance in their personal lives and in the workplace. Come join other inspiring women who will help you grow your professional network, strengthen your business, and find your balance. You have the power to let your light shine, so let it shine brightly! We look forward to seeing you at ACWConnect Live at Channel Partners Evolution!

Network with old friends and discover new relationships that will help your business grow, your skills improve and your career soar! As with every event, we'll start our evening with cocktails and networking, followed by amazing speakers. Arrive on time, bring your business cards, elevator pitch, creative energy and open mind. This will be a great event to kick off the conference and meet other like-minded women.

To become an Alliance of Channel Women member and to attend FREE, visit allianceofchannelwomen.org.

7:00pm - 9:00pm 120 mins
Info
Networking
First-Time Attendee Reception sponsored by Verizon

Location: Pennsylvania Academy of Fine Arts

First time at Channel Partners? Welcome! Stop by our reception at Pennsylvania Academy of Fine Arts and network with other first-timers, members of the Channel Partners team, industry rock stars and veteran show supporters. You’ll pick up tips on how to get the most out of the upcoming expo days while grabbing a custom cocktail and a bite to eat at this unique event!

Separate registration required. Open to first-time qualified channel partners only.